X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1097) 1097
Publication (141) 141
Book / eBook (43) 43
Conference Proceeding (14) 14
Dissertation (9) 9
Paper (9) 9
Book Chapter (4) 4
Web Resource (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (944) 944
teichmuller space (431) 431
teichmüller space (282) 282
mathematics, applied (215) 215
geometry (212) 212
riemann surfaces (205) 205
surfaces (141) 141
geometric topology (122) 122
mathematics - geometric topology (119) 119
mathematics, general (99) 99
30f60 (96) 96
analysis (92) 92
moduli space (92) 92
32g15 (91) 91
teichmüller spaces (89) 89
curves (80) 80
teichmuller-spaces (74) 74
dynamical systems (70) 70
teichmuller spaces (66) 66
space (61) 61
manifolds (60) 60
universal teichmuller space (58) 58
algebra (56) 56
mapping class group (55) 55
moduli spaces (55) 55
teichmuller theory (53) 53
mathematical theorems (52) 52
applications of mathematics (50) 50
differential geometry (50) 50
teichmuller curves (50) 50
maps (49) 49
mappings (47) 47
quadratic-differentials (46) 46
algebraic geometry (44) 44
billiards (43) 43
curvature (43) 43
mathematics - dynamical systems (43) 43
complex variables (42) 42
differentials (42) 42
quasiconformal mappings (42) 42
riemann surface (42) 42
automorphisms (39) 39
complex (39) 39
mathematics - differential geometry (39) 39
teichmüller metric (39) 39
universal teichmüller space (39) 39
dynamics (38) 38
mathematical analysis (38) 38
teichmüller theory (38) 38
theorem (38) 38
topology (38) 38
[ math.math-gt ] mathematics [math]/geometric topology [math.gt] (36) 36
abelian differentials (36) 36
weil-petersson metric (35) 35
3-manifolds (34) 34
transformations (34) 34
geodesics (33) 33
30c62 (32) 32
genus-2 (32) 32
harmonic maps (31) 31
spaces (31) 31
teichmuller-curves (31) 31
kleinian-groups (30) 30
boundaries (29) 29
quasiconformal mapping (29) 29
translation surfaces (29) 29
boundary (28) 28
symplectic geometry (28) 28
foliations (27) 27
homeomorphism (27) 27
homeomorphisms (27) 27
hyperbolic geometry (27) 27
mathematical surfaces (26) 26
representations (26) 26
geodesy (25) 25
interval exchange transformations (25) 25
measured foliations (25) 25
physics, mathematical (25) 25
mathematics - algebraic geometry (24) 24
research (24) 24
teichmuller metric (24) 24
circle (23) 23
57m50 (22) 22
dynamical systems and ergodic theory (22) 22
group theory (22) 22
invariants (22) 22
veech surfaces (22) 22
coordinate systems (21) 21
diffeomorphisms (21) 21
moduli (21) 21
asymptotic teichmuller space (20) 20
extension (20) 20
functions of a complex variable (20) 20
group theory and generalizations (20) 20
number theory (20) 20
quantization (20) 20
teichmuller flow (20) 20
flows (19) 19
studies (19) 19
physics (18) 18
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (31) 31
Gerstein Science - Stacks (14) 14
Collection Dvlpm't (Acquisitions) - Closed Orders (4) 4
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
Mathematical Sciences - Missing (3) 3
Online Resources - Online (3) 3
UofT at Scarborough - Stacks (3) 3
Collection Dvlpm't (Acquisitions) - Cancelled Order (1) 1
UTL at Downsview - May be requested (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1153) 1153
French (16) 16
German (6) 6
Spanish (5) 5
Chinese (2) 2
Japanese (2) 2
Korean (1) 1
Portuguese (1) 1
Romanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1980, Lecture notes in mathematics, ISBN 9780387102375, Volume 820., vii, 144
Book
1992, Translations of mathematical monographs, ISBN 9780821845943, Volume 115., vii, 127
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2018, Volume 465, Issue 1, pp. 658 - 672
This paper deals with the -integrable Teichmüller space and gives an intrinsic characterization of a -integrable asymptotic affine homeomorphism for . More... 
Quasi-symmetric homeomorphism | Universal Teichmüller space | Quasiconformal mapping | p-integrable Teichmüller space | Besov space | WEIL-PETERSSON | MATHEMATICS, APPLIED | BMO | Universal Teichmuller space | EXTENSION | GRUNSKY OPERATOR | CIRCLE | QUASI-SYMMETRIC HOMEOMORPHISMS | MATHEMATICS | CONTRACTIBILITY | p-integrable Teichmuller space | EQUATION
Journal Article
2008, Cambridge studies in advanced mathematics, ISBN 9780521888615, Volume 115, vi, 191
Originating with the pioneering works of P. Fatou and G. Julia, the subject of complex dynamics has seen great advances in recent years. Complex dynamical... 
Teichmüller spaces | Riemann surfaces | Holomorphic functions | Dynamics | Teichmuller spaces
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2014, Volume 419, Issue 2, pp. 715 - 726
In a previous paper we established the complex analytic manifold theory of the BMO-Teichmüller space. In this paper we identify the function space which is the... 
BMO-Teichmüller space | Carleson measure | Universal Teichmüller space | Tangent space | VMO-Teichmüller space | MATHEMATICS | MATHEMATICS, APPLIED | HOMEOMORPHISMS | EXTENSIONS | VMO-Teichmuller space | Universal Teichmuller space | EQUATIONS | BMO-Teichmuller space | QUASICONFORMAL MAPPINGS
Journal Article
1988, Canadian Mathematical Society series of monographs and advanced texts., ISBN 9780471627739, xii, 427 p. --
Book
Chinese Annals of Mathematics, Series B, ISSN 0252-9599, 11/2018, Volume 39, Issue 6, pp. 963 - 972
The authors identify the function space which is the tangent space to the integrable Teichmüller space. By means of quasiconformal deformation and an operator... 
Integrable Teichmüller space | Quasiconformal deformation | Universal Teichmüller space | Zygmund function | 30F60 | 30C62 | Mathematics, general | Mathematics | 32G15 | Applications of Mathematics | 30H25 | Besov function | MATHEMATICS | Integrable Teichmuller space | EXTENSIONS | Universal Teichmuller space | MAPPINGS
Journal Article
1995, Memoirs of the American Mathematical Society, ISBN 9780821803615, Volume no. 561., x, 204
Book
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2017, Volume 42, Issue 1, pp. 105 - 118
In this paper, we introduce the F(p, s)-Teichmuller space and investigate its Schwarzian derivative model and pre-logarithmic derivative model. In particular,... 
Bers projection | Universal Teichmüller space | Quasiconformal mapping | F(p, s) space | MATHEMATICS | HOMEOMORPHISMS | BMO | Universal Teichmuller space | CIRCLE
Journal Article
Advances in Mathematics, ISSN 0001-8708, 06/2017, Volume 313, pp. 991 - 1023
We prove that the Teichmüller space of a rational map immerses into the moduli space of rational maps of the same degree, answering a question of McMullen and... 
Teichmüller theory | Quasiconformal analysis | Complex dynamics | MATHEMATICS | Teichmuller theory
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2016, Volume 442, Issue 1, pp. 376 - 384
Douady–Earle extension provides a quasiconformal extension of a quasisymmetric homeomorphism to the unit disk and induces a continuous self-map of Beltrami... 
BMO-Teichmüller space | Carleson measure | Universal Teichmüller space | VMO-Teichmüller space | MATHEMATICS | MATHEMATICS, APPLIED | HOMEOMORPHISMS | BMO | VMO-Teichmuller space | Universal Teichmuller space | MAPPINGS | BMO-Teichmuller space
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2018, Volume 467, Issue 1, pp. 622 - 637
Recently, Wulan and Ye introduced the -Teichmüller spaces and proved some theorems about the theory of -Teichmüller spaces. In this note, we continue to... 
Grunsky kernel | Carleson measure | Quasiconformal extension of a conformal mapping | [formula omitted]-Teichmüller spaces | [formula omitted] spaces | spaces | Teichmüller spaces
Journal Article
1978, ISBN 9789514103261, Volume 115., 37
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2017, Volume 456, Issue 2, pp. 1457 - 1469
Let be the universal Teichmüller space and let be the subspace of consisting of elements with boundary dilatation one. Our main result is that, if is an... 
Boundary dilatations | The universal Teichmüller space | The [formula omitted] Teichmüller space | Teichmüller space | The T
Journal Article
1992, North-Holland mathematics studies, ISBN 9780444888464, Volume 169., 263
Book
2003, SMF/AMS texts and monographs, ISBN 9780821831670, Volume 9, viii, 131
Book
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.